Journal of Symbolic Logic

Review: Henryk Mehlberg, On the Unverifiable Assumptions of Science

Boleslaw Sobocinski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 15, Issue 4 (1950), 280.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731015

JSTOR
links.jstor.org

Citation

Sobocinski, Boleslaw. Review: Henryk Mehlberg, On the Unverifiable Assumptions of Science. J. Symbolic Logic 15 (1950), no. 4, 280. https://projecteuclid.org/euclid.jsl/1183731015


Export citation